# SDR IPXA13M79154

- Difficulty date: June 8, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bar
- Part number: P9710001107
- Part serial: 0039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RCB FWD WALL CRACKED AT BASE BETWEEN 2 FASTENER HOLES AT THE NR 10 MOUNT SPACER.  REPAIRED RCB IAW STASA EA 011-5310-01-A4720 REV IR AND EO MD11- 5310-51297-A.
